# SDR ASAA2021052434908

- Difficulty date: May 24, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 45,298 hours, 13,362 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: .
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WE GOT AN FMC DISAGREE MESSAGE ON THE SCRATCH PAD IT CLEARED ITSELF BEFORE REACHING THE GATE. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 836 FMCS OPS CHECK NORMAL.
